# SDR ASAA2016120518942

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 4,144 hours, 1,385 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS "MULTIPLE ELECTRICAL" FAULTS.  ACFT GROUNDED.  FOUND C/B BAT BUSS SECT 2 OPEN ON M1720 PANEL. RESET THE C/B IAW AMM 20-60-01, OPS NORMAL. NO FAULTS NOTED IAW WDM 24-61-11-1.
